# SDR TWAA0002506

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING O/B FLAP, 3 FEET I/B OF O/B CANOE AND 5 INCHES FROM T/E HAD A 5 INCH DIAMETER AREA DELAMINATED.  INSTALLED A 9 INCH BY 4.5 INCH HOT BOND REPAIR PER SRM 51-70-07.  PRIMED AND PAINTED PER SRM 51-10-00.
